Jump to content

Ruhik: A scared-from- AD meds person


Recommended Posts

@arborthere? Anyone???

April 21/21-23/21 0.25mg alprazolam for 3 days then quit. Took0.25-0.5mg as needed later.

 

July 11/21 - started cipralex 10mg experienced reaction 

July 16/21- Lowered the dose by 5mg. Worsened visual snow.

July 17/21- 5mg Cipralex - had nausea and vomiting 

July 18/21- 5mg - nauseous

July 19/21- 2.5mg - felt fine

July 20/21- 2.5mg , increased eye strain , light and sound sensitivity. Decided to discontinue. 

 

Symptoms: visual disturbance when eyes closed and open, light and sound sensitivity , anxiety.

 

Supplements taking : fish oil , b12 and multivitamins.

Link to post
  • Moderator

Hello, @Ruhik!  So sorry, I missed your prior post.  Glad you're posting again.  How are you?  How are your eyes?

💜Arbor

Zoloft: 1995 - 2015

Prozac: 2015 - 2018 (tapered from 40mg x day on July 31 to 30mg on August 31 to 20mg on September 31 to 10mg October 31 to 0mg on  December 15, 2018

Gabapentin: 2016 to 2019  (tapered from 300mg x day to 150mg on August 31, 2019 to 75mg on September 15 to 50mg on September 31 to 25ishmg on October 15 to 0mg on December 1, 2019

Enalapril: 2010 - 2019

Lipitor: 2017 -2017

Metformin: 2000 - 2020

Liothyronine: 2007 - 2019

Levothyroxine: 2000 - 

Link to post
On 9/15/2021 at 7:50 PM, arbor said:

Hello, @Ruhik!  So sorry, I missed your prior post.  Glad you're posting again.  How are you?  How are your eyes?

💜Arbor

Hello Arbor , hope you're well. My eyes are getting worse and I'm really bummed 😓 my sibling gave me nortriptyline (half of 25mg) as I wasn't getting any sleep and it didn't work. She didn't tell me it's an AD! Moreover i was having stemetil for my vertigo related issue due to cervical spasm and i think something messed up my eyes even more. I'm getting more depressed each day. My right eye has more visual issues.

April 21/21-23/21 0.25mg alprazolam for 3 days then quit. Took0.25-0.5mg as needed later.

 

July 11/21 - started cipralex 10mg experienced reaction 

July 16/21- Lowered the dose by 5mg. Worsened visual snow.

July 17/21- 5mg Cipralex - had nausea and vomiting 

July 18/21- 5mg - nauseous

July 19/21- 2.5mg - felt fine

July 20/21- 2.5mg , increased eye strain , light and sound sensitivity. Decided to discontinue. 

 

Symptoms: visual disturbance when eyes closed and open, light and sound sensitivity , anxiety.

 

Supplements taking : fish oil , b12 and multivitamins.

Link to post
  • Moderator

Dear @Ruhik  I'm sure you're feeling really bummed that your eyes are getting worse.  Unfortunately, trying other drugs, especially nortriptyline, isn't likely to help you, and often likely to make the situation worse in the short run.  I'm sure your sister wanted to help you.  We're all desperate to reclaim our health and lives.  It's not easy to accept what has befallen us.  No studies that I know of are being done by the drug companies to help us get out of the great suffering that they've created.  What we do have is the testimonies of people who have indeed recovered.  We can see that each of us is different, but often we require more time than we would ever have imagined.   This is a time that tests our souls.  One of the hardest parts is not knowing when we will recover.  Our minds are already terribly stressed and this worry can become an obsession.  Believe me, I know.  I invite you to attend to resting one moment at a time.  I believe our eyes will very slowly improve, especially as we re-teach ourselves to relax.  Worry increases inflammation.  It's important now to focus on calming and stabilizing your nervous system.  Perhaps you've seen these links:

 

Considerations About Stability Stop Jumping Around 

 

Keep it Simple, Slow, and Stable

 

I have found these links helpful:

 

The Dr. Claire Weekes Method of Recovering from a Sensitized Nervous System

 

"Change the channel" - dealing with cognitive symptoms

 

 

Please know I'm thinking of you and look forward to hearing from you soon,

Arbor🙏

Zoloft: 1995 - 2015

Prozac: 2015 - 2018 (tapered from 40mg x day on July 31 to 30mg on August 31 to 20mg on September 31 to 10mg October 31 to 0mg on  December 15, 2018

Gabapentin: 2016 to 2019  (tapered from 300mg x day to 150mg on August 31, 2019 to 75mg on September 15 to 50mg on September 31 to 25ishmg on October 15 to 0mg on December 1, 2019

Enalapril: 2010 - 2019

Lipitor: 2017 -2017

Metformin: 2000 - 2020

Liothyronine: 2007 - 2019

Levothyroxine: 2000 - 

Link to post
On 9/18/2021 at 10:45 PM, arbor said:

Dear @Ruhik  I'm sure you're feeling really bummed that your eyes are getting worse.  Unfortunately, trying other drugs, especially nortriptyline, isn't likely to help you, and often likely to make the situation worse in the short run.  I'm sure your sister wanted to help you.  We're all desperate to reclaim our health and lives.  It's not easy to accept what has befallen us.  No studies that I know of are being done by the drug companies to help us get out of the great suffering that they've created.  What we do have is the testimonies of people who have indeed recovered.  We can see that each of us is different, but often we require more time than we would ever have imagined.   This is a time that tests our souls.  One of the hardest parts is not knowing when we will recover.  Our minds are already terribly stressed and this worry can become an obsession.  Believe me, I know.  I invite you to attend to resting one moment at a time.  I believe our eyes will very slowly improve, especially as we re-teach ourselves to relax.  Worry increases inflammation.  It's important now to focus on calming and stabilizing your nervous system.  Perhaps you've seen these links:

 

Considerations About Stability Stop Jumping Around 

 

Keep it Simple, Slow, and Stable

 

I have found these links helpful:

 

The Dr. Claire Weekes Method of Recovering from a Sensitized Nervous System

 

"Change the channel" - dealing with cognitive symptoms

 

 

Please know I'm thinking of you and look forward to hearing from you soon,

Arbor🙏

Thank you so much Arbor 🥺❤️ few days back my eyes were exposed to my phone's flashlight when they were closed and my eyes haven't been the same since. They've become so sensitive! And the neck traction made it worse . The whole experience is frustrating. I'm unable to sleep peacefully. I take melatonin to put my mind off of things. But you're right. I should wait. I don't want to start taking medicines again. My body needs detox from all the poison. 

I will check the links out. 💜 Thankyou for listening to me. Stay blessed

April 21/21-23/21 0.25mg alprazolam for 3 days then quit. Took0.25-0.5mg as needed later.

 

July 11/21 - started cipralex 10mg experienced reaction 

July 16/21- Lowered the dose by 5mg. Worsened visual snow.

July 17/21- 5mg Cipralex - had nausea and vomiting 

July 18/21- 5mg - nauseous

July 19/21- 2.5mg - felt fine

July 20/21- 2.5mg , increased eye strain , light and sound sensitivity. Decided to discontinue. 

 

Symptoms: visual disturbance when eyes closed and open, light and sound sensitivity , anxiety.

 

Supplements taking : fish oil , b12 and multivitamins.

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy